MathSciNet Relay Station
MathSciNet bibliographic data
MR415742 (54 #3822) 60F15
Klass, M. J. Toward a universal law of the iterated logarithm. I. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 36 (1976), no. 2, 165–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement